Alert archive / Connecticut / Coastal Flood Statements in 2017
Coastal Flood Statement 4, NWS New York, NY
NWS New York, NY issued this coastal flood statement at Apr 6, 2017, 3:51 PM EDT for Greater Bridgeport Planning Region, Naugatuck Valley Planning Region, Connecticut; Westchester County, New York. It took effect at Apr 6, 2017, 8:00 PM EDT. It was in force for 2 hr.
The area
The counties it named.
The facts
- Issued
- Apr 6, 2017, 3:51 PM EDT (19:51 UTC)
- In effect from
- Apr 6, 2017, 8:00 PM EDT
- Expired
- Apr 6, 2017, 10:00 PM EDT
- In force
- 2 hr
- Issued by
- NWS New York, NY
Counties Greater Bridgeport Planning Region, CT, Naugatuck Valley Planning Region, CT, Westchester County, NY
The radar
The Brookhaven radar (KOKX), 64 km from the middle of the area, began a volume at 19:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 7.9 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 428 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 407 m²/s²
- 0-3 km storm-relative helicity
- 569 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
627 WHUS41 KOKX 061951 CFWOKX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 351 PM EDT THU APR 6 2017 ...MINOR COASTAL FLOODING FOR LATE THIS AFTERNOON AND EARLY EVENING HIGH TIDE CYCLES... NYZ075-080-178-179-070100- /O.CON.KOKX.CF.Y.0008.170406T2000Z-170407T0100Z/ KINGS (BROOKLYN)-SOUTHWESTERN SUFFOLK-SOUTHERN QUEENS- SOUTHERN NASSAU- 351 PM EDT THU APR 6 2017 ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING... * LOCATIONS...SOUTH SHORES OF BROOKLYN, QUEENS, NASSAU, AND SOUTHWEST SUFFOLK COUNTIES. * TIDAL DEPARTURES...1 1/2 TO 2 FEET ABOVE ASTRONOMICAL TIDES. * TIMING...MINOR COASTAL FLOODING AROUND THE TIMES OF HIGH TIDE. * IMPACTS...FLOODING OF THE MOST VULNERABLE SHORE ROADS AND/OR BASEMENTS DUE TO HEIGHT OF STORM TIDE OR WAVE SPLASHOVER. MAJORITY OF ROADS REMAIN PASSABLE WITH ONLY ISOLATED CLOSURES. THERE IS NO SIGNIFICANT THREAT TO LIFE AND ANY IMPACT ON PROPERTY IS MINIMAL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES WILL COMBINE TO GENERATE FLOODING OF LOW AREAS ALONG THE SHORE. && ...NASSAU COUNTY SOUTH SHORE BAY WATER LEVELS FOR THURSDAY AFTERNOON/EVENING... COASTAL............TIME OF......FORECAST TOTAL.......FLOOD...... LOCATION...........HIGH TIDE.....WATER LEVEL.........CATEGORY... ..................................(MLLW/NGVD)................... ROCKAWAY INLET NY...519 PM......7.2-7.6/5.2-5.6.........MINOR... FREEPORT GAUGE NY...557 PM......5.0-5.5/4.2-4.7.........MINOR... POINT LOOKOUT NY....511 PM......5.5-6.0/4.4-4.9.........MINOR... E ROCKAWAY NY.......507 PM......5.7-6.2/4.2-4.7.........MINOR... ...SUFFOLK COUNTY SOUTH SHORE BAY WATER LEVELS FOR THURSDAY EVENING... COASTAL............TIME OF......FORECAST TOTAL.......FLOOD...... LOCATION...........HIGH TIDE.....WATER LEVEL.........CATEGORY... ..................................(MLLW/MHHW)................... LINDENHURST NY......740 PM......3.0-3.5/1.5-2.0.........MINOR... $$ NJZ006-106-108-NYZ074-070000- /O.CON.KOKX.CF.Y.0008.170406T2100Z-170407T0000Z/ HUDSON-EASTERN ESSEX-EASTERN UNION-RICHMOND (STATEN ISLAND)- 351 PM EDT THU APR 6 2017 ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * LOCATIONS...ALONG THE LOWER NEW YORK HARBOR...THE SOUTHERN BAYS OF NYC...NEWARK BAY...THE ARTHUR KILL...AND THE TIDALLY AFFECTED RIVERS IN NORTHEAST NEW JERSEY. * TIDAL DEPARTURES...1 TO 1 1/2 FT ABOVE ASTRONOMICAL TIDES. * TIMING...MINOR COASTAL FLOODING AROUND THE TIMES OF HIGH TIDE. * IMPACTS...FLOODING OF THE MOST VULNERABLE SHORE ROADS AND/OR BASEMENTS DUE TO HEIGHT OF STORM TIDE OR WAVE SPLASHOVER. MAJORITY OF ROADS REMAIN PASSABLE WITH ONLY ISOLATED CLOSURES. THERE IS NO SIGNIFICANT THREAT TO LIFE AND ANY IMPACT ON PROPERTY IS MINIMAL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES WILL COMBINE TO GENERATE FLOODING OF LOW AREAS ALONG THE SHORE. && ...NY HARBOR WATER LEVELS FOR LATE THURSDAY AFTERNOON/EVENING... COASTAL............TIME OF......FORECAST TOTAL.......FLOOD...... LOCATION...........HIGH TIDE.....WATER LEVEL.........CATEGORY... ..................................(MLLW/MHHW)................... THE BATTERY NYC.....555 PM......6.5-7.0/1.4-1.9.......NONE...... BERGEN POINT NY.....551 PM......7.0-7.5/1.5-2.0.......MINOR..... $$ CTZ009-010-NYZ071-070200- /O.NEW.KOKX.CF.S.0004.170407T0000Z-170407T0200Z/ SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN WESTCHESTER- 351 PM EDT THU APR 6 2017 ...WATER LEVELS APPROACHING MINOR COASTAL FLOOD BENCHMARKS THIS EVENING... AN EASTERLY FLOW AHEAD OF A WARM FRONT HAS RESULTED IN A 2 FOOT SURGE ACROSS ACROSS WESTERN LONG ISLAND SOUND. AS A RESULT, WATER LEVELS MAY APPROACH MINOR COASTAL FLOOD BENCHMARKS AROUND THE TIME OF HIGH TIDE...WHICH IS AROUND 9 PM. ISOLATED FLOODING OF THE MOST VULNERABLE SHORE ROADS AND/OR BASEMENTS IS POSSIBLE. THERE IS NO SIGNIFICANT THREAT TO LIFE AND ANY IMPACT ON PROPERTY IS MINIMAL. $$
2 follow-up statements
004 WHUS41 KOKX 062318 CFWOKX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 718 PM EDT THU APR 6 2017 ...MINOR COASTAL FLOODING POSSIBLE FOR PORTIONS OF WESTERN LONG ISLAND SOUND THIS EVENING... NYZ075-080-178-179-070030- /O.CAN.KOKX.CF.Y.0008.000000T0000Z-170407T0100Z/ KINGS (BROOKLYN)-SOUTHWESTERN SUFFOLK-SOUTHERN QUEENS- SOUTHERN NASSAU- 718 PM EDT THU APR 6 2017 ...COASTAL FLOOD ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE COASTAL FLOOD ADVISORY. THE EVENING HIGH TIDE CYCLE HAS PASSED EXCEPT AT LINDENHURST NY. WATER LEVELS HAVE FALLEN BELOW THE MINOR FLOODING THRESHOLDS. AND AT LINDENHURST THE HIGH TIDE IS EXPECTED TO PEAK BELOW THE MINOR FLOODING THRESHOLD. THEREFORE THE COASTAL FLOOD ADVISORY HAS BEEN CANCELLED. $$ NJZ006-106-108-NYZ074-070030- /O.CAN.KOKX.CF.Y.0008.000000T0000Z-170407T0000Z/ HUDSON-EASTERN ESSEX-EASTERN UNION-RICHMOND (STATEN ISLAND)- 718 PM EDT THU APR 6 2017 ...COASTAL FLOOD ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE COASTAL FLOOD ADVISORY. THE EVENING HIGH TIDE CYCLE HAS PASSED AND WATER LEVELS HAVE FALLEN BELOW THE MINOR FLOODING THRESHOLDS. THEREFORE THE COASTAL FLOOD ADVISORY HAS BEEN CANCELLED. $$ CTZ009-010-NYZ071-070200- /O.CON.KOKX.CF.S.0004.170407T0000Z-170407T0200Z/ SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN WESTCHESTER- 718 PM EDT THU APR 6 2017 ...WATER LEVELS APPROACHING MINOR COASTAL FLOOD BENCHMARKS THIS EVENING... AN EASTERLY FLOW AHEAD OF A WARM FRONT HAS RESULTED IN A 2 FOOT SURGE ACROSS ACROSS WESTERN LONG ISLAND SOUND. AS A RESULT, WATER LEVELS MAY APPROACH MINOR COASTAL FLOOD BENCHMARKS AROUND THE TIME OF HIGH TIDE...WHICH IS AROUND 9 PM. ISOLATED FLOODING OF THE MOST VULNERABLE SHORE ROADS AND/OR BASEMENTS IS POSSIBLE. THERE IS NO SIGNIFICANT THREAT TO LIFE AND ANY IMPACT ON PROPERTY IS MINIMAL. $$
323 WHUS41 KOKX 070204 CFWOKX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 1004 PM EDT THU APR 6 2017 ...HIGH TIDE HAS PASSED... CTZ009-010-NYZ071-070315- /O.EXP.KOKX.CF.S.0004.000000T0000Z-170407T0200Z/ SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN WESTCHESTER- 1004 PM EDT THU APR 6 2017 THE EVENING HIGH TIDE CYCLE HAS PASSED AND WATER LEVELS WERE FALLING. MINOR COASTAL FLOODING IS NO LONGER EXPECTED. $$
What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this coastal flood statement went out at Apr 6, 2:34 PM EDT, 1 hour 17 minutes earlier.
Area forecast discussion, Apr 6, 2:34 PM EDT, 1 hour 17 minutes before
Area Forecast Discussion
National Weather Service New York NY
234 PM EDT Thu Apr 6 2017
.SYNOPSIS...
Intensifying low pressure will move near or just west of the
area this afternoon then north of the area through Friday. High
pressure follows Saturday through Monday. The next cold front
slowly approaches from the west by mid-week.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Flood Watch continues through early this evening.
Ingredients coming together for some heavy rain then next few
hours as increasing activity along and just ahead of warm front
works north at 60 kt. In addition, low-level jet works north
along the coast and should also result in additional development
to south of Long Island, which will overspread the area as
well.
Rainfall amounts should average 1 to 1/2 inches with localized
higher amounts likely in any embedded thunderstorms.
As the upper trough becomes negatively tilted, the surface low
will approach the area along with the surface warm front. In
addition, a 60-70 kt low-level jet will intersect the boundary,
primarily from NYC and points east. This is suggestive of a
period of moderate to heavy rain showers and embedded
thunderstorms. The best timing looks to be during the afternoon
hours. Strong wind gusts to 40 mph+ may accompany the heavier
showers and thunderstorms.
A strong E then SE pressure gradient will precede the warm
front's passage, which will most likely be between 5 and 7 pm.
Stay tuned for potential flood warnings/advisories this
afternoon.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM FRIDAY/...
Rain is forecast to end from SW to NE tonight with the passage of
the upper lvl short wave by 06z. Temps are forecast between 40 and
45 degs.
For Friday...With the upper low forecast to pass directly overhead,
instability showers are possible with light QPF amounts of less
than one-tenth of an inch. Under mostly cloudy skies, temps
will struggle to rise into the low 50s.
&&
.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
NWP is in reasonable agreement through early next week. There are
some timing and amplitude differences...especially towards the
middle of next week.
Cutoff low pres will gradually weaken as it lifts towards the
Canadian Maritimes through Sat with the upper trof axis swinging
through by Sat morning. Any lingering shower activity Fri eve
will dissipate with the loss of heating.
Deep layered ridging then builds towards the area for the
weekend and continues through early next week resulting in dry and
increasingly warm weather across the region as a Bermuda high regime
becomes established. Highs on Mon and Tue are expected to be 10-15
degrees above normal with H85 temps between 10-15C and a deep mixing
profile.
Upper trough approaches for the middle of next week. GFS is
faster and more amplified and is the outlier...so slowed up
timing to reflect more of the GEM and EC.
&&
.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
Low pressure approaches from the west today, sending a warm front
/ occluded front through the terminals during the late
afternoon to early evening hours.
IFR prevails before front eventually passes through, Improving
flight categories thereafter.
E winds...bcmg briefly S, then SW with frontal passages. Gusts
around 30 KT this aftn for coastal terminals, mainly in heavier
showers. Low level wind shear mainly mid-late aftn.
Best chance for TSTMS is from 19 to 21z. Improving thereafter.
NY Metro Enhanced Aviation Weather Support...
Detailed information, including hourly TAF wind component forecasts,
can be found at: http:/www.weather.gov/zny/n90
KJFK TAF Comments: Confidence has increased for improving
conditions by 21-22z. Wind shift to south may be off by an hour.
KLGA TAF Comments: Confidence has increased for improving
conditions by 21-22z. Wind shift to south may be off by an hour.
KEWR TAF Comments: Confidence has increased for improving
conditions by 21-22z. Wind shift to south may be off by an hour.
KTEB TAF Comments: Confidence has increased for improving
conditions by 21-22z. Wind shift to south may be off by an hour.
KHPN TAF Comments: Confidence has increased for improving
conditions by 22z. Wind shift to south may be off by an hour.
KISP TAF Comments: Confidence has increased for improving
conditions by 21-22z. Wind shift to south may be off by an hour.
OUTLOOK FOR 18Z FRIDAY THROUGH TUESDAY...
.Friday....VFR. Chc -SHRA/MVFR. SW to W gusts 25-30 KT.
.Saturday...VFR. NW gusts around 25 KT
.Sunday...VFR.
.Monday...VFR. SW gusts around 20 KT.
.Tuesday...VFR. SW Wind.
&&
.MARINE...
A marginal gale Warning for wind gusts up to 35 kt is in effect
for all coastal waters through 6 pm this evening.
East gales through this morning, will become southeast early this
afternoon, then south late as seas build to near 10 feet on ocean
waters and near 5 feet on Long Island Sound. Although winds are
forecast to decrease below gale gusts this evening, seas will be
slower to subside tonight through the day Friday.
Gale force winds are again possible Fri night as deep low pres
slowly tracks from northern New England towards the Canadian
Maritimes. Have decided against a gale watch at this time to
limit confusion with the current gale warning in effect.
Otherwise...SCA will continue into Sat...with seas possibly
lingering on the ocean waters into Sat night.
Marginal SCA possible late Mon/Mon eve as the pres gradient
tightens between offshore high pres and low pres/cold front
approaching from the west.
&&
.HYDROLOGY...
1 to 1 1/2 inches of rain is forecast through this evening,
with locally higher amounts possible. The heaviest rain is
forecast north of the warm front this afternoon. Given the
recent heavy rainfall we have received, soil is quickly becoming
saturated and river levels are elevated. Due to these factors,
minor to moderate river flooding is possible along with urban
and small stream flooding likely. A flood watch remains in
effect.
No significant precip is then expected Fri Night through the middle
of next week.
&&
.TIDES/COASTAL FLOODING...
Based on latest guidance, a coastal flood statement may be
needed for western LI Sound for the evening high tide cycle.
Stay tuned.
A coastal flood advisory remains in effect for the south shore
bays of Long Island and NYC for the late afternoon/early
evening high tide. Strong east, then southeast winds will
likely pile water into the coast, and generally expect most
minor coastal flood benchmarks to be reached.
At this time, will not post any hazards across the Long Island Sound
locales due to a wind shift, and timing of high tide several hours
later, tonight. However, this will need to be watched.
Any flooding may be exacerbated by runoff from heavy rainfall.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...Flood Watch until 8 PM EDT this evening for CTZ005>012.
NY...Flood Watch until 8 PM EDT this evening for NYZ067>075-078>081-
176>179.
Coastal Flood Advisory until 8 PM EDT this evening for NYZ074.
Coastal Flood Advisory until 9 PM EDT this evening for NYZ075-
080-178-179.
NJ...Flood Watch until 8 PM EDT this evening for NJZ002-004-006-
103>108.
Coastal Flood Advisory until 8 PM EDT this evening for NJZ006-
106-108.
MARINE...Gale Warning until 6 PM EDT this evening for ANZ330-335-338-
340-345-350-353-355.
&&
SYNOPSIS...GC/24
NEAR TERM...GC/DW
SHORT TERM...GC
LONG TERM...24
AVIATION...JE
MARINE...GC/24/DW
HYDROLOGY...GC/24
TIDES/COASTAL FLOODING...Hazardous weather outlook, Apr 6, 3:43 PM EDT, 8 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service New York NY 343 PM EDT Thu Apr 6 2017 CTZ005>012-NJZ002-004-103>105-107-NYZ067>073-078-079-081-176-177- 071945- Northern Fairfield-Northern New Haven-Northern Middlesex- Northern New London-Southern Fairfield-Southern New Haven- Southern Middlesex-Southern New London-Western Passaic- Eastern Passaic-Western Bergen-Eastern Bergen-Western Essex- Western Union-Orange-Putnam-Rockland-Northern Westchester- Southern Westchester-New York (Manhattan)-Bronx-Northwestern Suffolk- Northeastern Suffolk-Southeastern Suffolk-Northern Queens- Northern Nassau- 343 PM EDT Thu Apr 6 2017 ...FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southern Connecticut, northeast New Jersey and southeast New York. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. NJZ006-106-108-NYZ074-071945- Hudson-Eastern Essex-Eastern Union-Richmond (Staten Island)- 343 PM EDT Thu Apr 6 2017 ...FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northeast New Jersey and southeast New York. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. NYZ075-080-178-179-071945- Kings (Brooklyn)-Southwestern Suffolk-Southern Queens- Southern Nassau- 343 PM EDT Thu Apr 6 2017 ...FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast New York. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ330-335-338-340-345-350-353-355-071945- Long Island Sound East of New Haven CT/Port Jefferson NY- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 343 PM EDT Thu Apr 6 2017 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. No hazardous weather is expected at this time that would meet National Weather Service warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 4:16 PM EDT | Special Weather Statement | OKX | 44 min | |
| Apr 6, 5:17 PM EDT | Special Weather Statement | OKX | 58 min | |
| Apr 6, 5:56 PM EDT | Special Weather Statement | OKX | 49 min | |
| Apr 6, 6:42 PM EDT | Special Weather Statement | OKX | 63 min | |
| Apr 6, 2:35 PM EDT | Areal Flood Advisory | OKX | Richmond, Westchester | 115 min |
| Apr 6, 3:42 PM EDT | Small Craft Advisory | OKX | 50 hr | |
| Apr 6, 4:21 PM EDT | Areal Flood Advisory | OKX | Kings, Nassau, Queens | 114 min |
| Apr 6, 4:32 PM EDT | Special Marine Warning | OKX | 58 min | |
| Apr 6, 4:41 PM EDT | Special Weather Statement | OKX | Bronx, Nassau, Queens | 49 min |
| Apr 6, 4:59 PM EDT | Special Marine Warning | OKX | 61 min | |
| Apr 6, 5:07 PM EDT | Special Marine Warning | OKX | 23 min | |
| Apr 6, 5:12 PM EDT | Special Marine Warning | OKX | 33 min | |
| Apr 6, 5:34 PM EDT | Special Marine Warning | OKX | 86 min | |
| Apr 6, 5:44 PM EDT | Severe Thunderstorm Warning | OKX | Suffolk | 19 min |
| Apr 6, 6:25 PM EDT | Special Weather Statement | OKX | Suffolk | 50 min |
Nearby
Coastal Flood Statements in Connecticut, 2017Coastal Flood Statements in New York, 2017Every coastal flood statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.